CSpace
具有四个公共小函数的亚纯函数
李玉华1; 仪洪勋2
2001
Source Publication数学年刊a辑
ISSN1000-8314
Volume022Issue:003Pages:271
Abstract本文研究了具有四个公共小函数的亚纯函唯一性问题,例子表明本文的一个定理是精确的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45253
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东大学
Recommended Citation
GB/T 7714
李玉华,仪洪勋. 具有四个公共小函数的亚纯函数[J]. 数学年刊a辑,2001,022(003):271.
APA 李玉华,&仪洪勋.(2001).具有四个公共小函数的亚纯函数.数学年刊a辑,022(003),271.
MLA 李玉华,et al."具有四个公共小函数的亚纯函数".数学年刊a辑 022.003(2001):271.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李玉华]'s Articles
[仪洪勋]'s Articles
Baidu academic
Similar articles in Baidu academic
[李玉华]'s Articles
[仪洪勋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李玉华]'s Articles
[仪洪勋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.